# SDR RRXA10951

- Difficulty date: April 12, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 5616674
- Condition: Corroded
- Location: L34r Fs1400-1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE UNDER STRAP ON LONGERON 34R AT STA 1400 TO 1420, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-20D AND DAC DWG 5616674.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
